If you need an accessible version of this item please contact JSTOR User Support

Bibliography Z-XIII

Mathematical Tables and Other Aids to Computation
Vol. 4, No. 32 (Oct., 1950), pp. 239-244
Stable URL: http://www.jstor.org/stable/2002503
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Bibliography Z-XIII
Preview not available

Page Thumbnails

  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244